| Model Number |
83787 |
| Medical Device Problem Codes |
Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2024.It was reported that coil failure to advance in catheter occurred.The patient underwent an embolization treatment for an aneurysm located in the renal artery.A 20mm x 40cm interlock.035 coil was selected for this procedure.An imager ii boston scientific catheter was used to reach the embolization position, and a continuous saline irrigation of the coil was performed using a syringe.However, significant resistance was encountered when advancing the coil.After withdrawing the delivery wire, the coil was pushed halfway out but it could not be pushed out normally.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post-procedure.However, device analysis revealed that the main coil was detached.
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.A visual and microscopic inspection was performed, and it was observed that the main coil was bent and stretched at the coil arm and primary section, moreover the arm coil was detached.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified during the product analysis.